# SDR UALA2011021400783

- Difficulty date: February 13, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 33,306 hours, 14,355 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120333
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAV DET FAULT RESET, NO HELP.  REPLACED FWD LAV SMOKE DETECTOR. CHECKED GOOD.
